Ткачук Максим Володимирович
Публікації
S. A. Plaksa, V.S. Shpakivskyi, M.V. Tkachuk, An analog of the Hille theorem for hypercomplex functions in a finite-dimensional commutative algebra, ArXiv, 2025.
DOI: 10.48550/arXiv.2502.08809
M.V. Tkachuk, Analog of Menchov-Trokhimchuk theorem for monogenic functions in subspace of the three-dimensional commutative algebra, ArXiv, 2024.
DOI: 10.48550/arXiv.2412.01870
S. A. Plaksa, M.V. Tkachuk, Menchov–Trokhimchuk Theorem Generalized for Monogenic Functions in a Three-Dimensional Algebra, In: Kähler, U., Reissig, M., Sabadini, I., Vindas, J. (eds) Analysis, Applications, and Computations. ISAAC 2021. Trends in Mathematics. Birkhäuser, Cham (2023).
DOI: 10.1007/978-3-031-36375-7_25
T. Osipchuk, M. Tkachuk, On weakly 1-convex sets in the plane, Proceedings of the International Geometry Center 16(1); 42-49, 2023.
DOI: 10.15673/tmgc.v16i1.2440
S. A. Plaksa, M. V. Tkachuk, An analog of the Menchov–Trokhimchuk theorem for monogenic functions in a three-dimensional commutative algebra, Ukr. Math. J.73, 1299–1308 (2022).
DOI: 10.1007/s11253-022-01991-w
M.V. Tkachuk, On fiber linear convexity, ArXiv, 2020.
DOI: 10.48550/arXiv.2006.11571
S. A. Plaksa, M.V. Tkachuk, Analog of Menchov-Trokhimchuk theorem for monogenic functions in three-dimensional commutative algebra, ArXiv, 2020.
DOI: 10.48550/arXiv.2006.12492
Осипчук Т.М., Ткачук М.В. Аналітичний критерій лінійної опуклості для областей Гартогса з гладкою межею в H2. Укр. матем. журн.
Ткачук М.В. Міра на просторі комплексних прямих. Збірник праць Інституту математики НАНУ. – 2010, 7, №4
Зелінський Ю.Б., Осипчук Т.М., Ткачук М.В. Аналітичні умови локальної узагальненої опуклості в Co,q. Збірник праць Інституту математики НАНУ. – 2010, 7, № 4
Ткачук М.В. Характеризація кола типу Безиковича-Данцера. Укр. матем. журнал 2008. - 60, №6. - С. 862-864.
Ткачук М.В. Характеризація кола типу Безиковича-Данцера. Доповіді НАН України. - 2006. - №10. - С. 40-41.
Зелінський Ю.Б., Ткачук М.В. О послойной линейной выпуклости. Зб. Праць Ін-ту математики НАН України. - 2006. - Т. 3, №4. - С.366-373.
DOI: 10.48550/arXiv.2502.08809
M.V. Tkachuk, Analog of Menchov-Trokhimchuk theorem for monogenic functions in subspace of the three-dimensional commutative algebra, ArXiv, 2024.
DOI: 10.48550/arXiv.2412.01870
S. A. Plaksa, M.V. Tkachuk, Menchov–Trokhimchuk Theorem Generalized for Monogenic Functions in a Three-Dimensional Algebra, In: Kähler, U., Reissig, M., Sabadini, I., Vindas, J. (eds) Analysis, Applications, and Computations. ISAAC 2021. Trends in Mathematics. Birkhäuser, Cham (2023).
DOI: 10.1007/978-3-031-36375-7_25
T. Osipchuk, M. Tkachuk, On weakly 1-convex sets in the plane, Proceedings of the International Geometry Center 16(1); 42-49, 2023.
DOI: 10.15673/tmgc.v16i1.2440
S. A. Plaksa, M. V. Tkachuk, An analog of the Menchov–Trokhimchuk theorem for monogenic functions in a three-dimensional commutative algebra, Ukr. Math. J.73, 1299–1308 (2022).
DOI: 10.1007/s11253-022-01991-w
M.V. Tkachuk, On fiber linear convexity, ArXiv, 2020.
DOI: 10.48550/arXiv.2006.11571
S. A. Plaksa, M.V. Tkachuk, Analog of Menchov-Trokhimchuk theorem for monogenic functions in three-dimensional commutative algebra, ArXiv, 2020.
DOI: 10.48550/arXiv.2006.12492
Осипчук Т.М., Ткачук М.В. Аналітичний критерій лінійної опуклості для областей Гартогса з гладкою межею в H2. Укр. матем. журн.
Ткачук М.В. Міра на просторі комплексних прямих. Збірник праць Інституту математики НАНУ. – 2010, 7, №4
Зелінський Ю.Б., Осипчук Т.М., Ткачук М.В. Аналітичні умови локальної узагальненої опуклості в Co,q. Збірник праць Інституту математики НАНУ. – 2010, 7, № 4
Ткачук М.В. Характеризація кола типу Безиковича-Данцера. Укр. матем. журнал 2008. - 60, №6. - С. 862-864.
Ткачук М.В. Характеризація кола типу Безиковича-Данцера. Доповіді НАН України. - 2006. - №10. - С. 40-41.
Зелінський Ю.Б., Ткачук М.В. О послойной линейной выпуклости. Зб. Праць Ін-ту математики НАН України. - 2006. - Т. 3, №4. - С.366-373.